# SDR LR7A2015051200562

- Difficulty date: May 12, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 54,216 hours, 31,521 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: LS22423
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-12 CHECK UNDER JC HC5321, FOUND THE FS 93 BULKHEAD LOWER STIFFENER HAD CRACKED AT LBL 20 AND RBL 20, WL 150.  REPAIR BY STIFFENER REPLACEMENT ACCOMPLISHED IAW SRM 51-60 AND 51-70.
